# SDR AALA970215

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1796 - AFTER TAKEOFF DEN, NECESSARY TO USE OVERRIDE BUTTON TO MOVE LANDING GEAR LEVER OUT OF THE DOWN POSITION.  LANDING GEAR RETRACTED AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  CHECKED LANDING GEAR LEVER INTERLOCK RELEASE MECHANISM AND CABLES WITH NO DEFECTS FOUND.  SERVICED NOSE LANDING GEAR STRUT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
